Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

The non-existence of certain Laguerre-Chebyshev quadrature formulas


Author: F. D. Burgoyne
Journal: Math. Comp. 17 (1963), 196-197
MSC: Primary 65.55
DOI: https://doi.org/10.1090/S0025-5718-1963-0159417-0
MathSciNet review: 0159417
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. E. Salzer, ``Equally weighted quadrature formulas over semi-infinite and infinite intervals,'' J. Math. Phys., v. 34, 1955, p. 54-63. MR 0069586 (16:1055a)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1963-0159417-0
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society